# SDR ZZDA2011497

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 270, LONG 19R, DENTED.  ACCOMPLISHED EXTERNAL DOUBLER AND FINGER DOUBLER REPAIR PER B717 SRM 53-03-01.
